advertisement
Question
Posted by: Loyiso | 2010/04/14

Weak right arm

I recently feel my right arm has become weaker that the left especially when i lift heavy objects. Even if i don''t lift anything and sitting, i can feel it becoming weak when i lift it up. I am anti-deppressant (remeron 30mg) at night and prexum 4mg and added atenelol 50mg recently. Could any these medications have got something to do with this condition?
Previously, it used to be my left arm that was weaker than my right and this condition would go away on its own without me noticing.
I am also taking from time to time medication for lowering uric acid and i am due to go for another test for this. Could this be caused by stress or inflammation?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Loyiso
No this should not be a side effect of any of the pills you are taking. However it can be caused by a nerve pinching in your neck or shoulder area, so please ask a doctor to examine you and determine if you need further tests (x/rays or nerve tests of the arm)
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Ian Thomson | 2010/05/10

Tremendous headaches (sinositus) since starting treatment.....Stopped Simvastatin for about 1 week...no change
Stopped Prexum 2 days ...slowly restarted (half per day 2 days)
Definately believe Prexum to be reason...headache not as bad
Can you make suggestion?

Reply to Ian Thomson
Posted by: cyberdoc | 2010/04/14

Hallo Loyiso
No this should not be a side effect of any of the pills you are taking. However it can be caused by a nerve pinching in your neck or shoulder area, so please ask a doctor to examine you and determine if you need further tests (x/rays or nerve tests of the arm)
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement